The past month I started breaking out. The past 3 weeks has been horrific.
The doctor put me on minocycline 50mg (i upped it to 2x50mg a day because it wasnt working) and Retin-A-micro cream. My acne has gotten worse. I'm talking about zits stacking next and on top of each other. They feel huge and deep.
This is affecting me bad because I work in sales and I have contact with customers. I am also a college graduate that is job searching. This is a huge hit to my physical presentation especially in interviews. Kind of hurts my confidence and my desire to socialize.
What should I do acne.org? I've taken accurate in the past and it is a really powerful drug that damaged my internal body a little in the past. I want to avoid it if possible.
Other things I've tried in the past that didn't really work are differin, clindoxyl, over counter drugs, retin-A, minocycline. I talked to my doctor about seeing a dermatologist and he told me that the wait time is about a year to 2 years. I have also stopped working out and taking extra supplements like creatine.
Sorry for the picture taken from my phone.
Edited by Callyvin47, 18 April 2013 - 03:37 AM.